RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 5, Pages 792–797 (Mi mz138)  

This article is cited in 3 scientific papers (total in 3 papers)

On Zeros of Real Trigonometric Sums

M. E. Changa

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The problem of calculating the number of zeros of a real trigonometric sum of an arbitrary form on a given interval is considered. Upper and lower bounds for this number are obtained by using the argument principle and are illustrated by examples.

DOI: https://doi.org/10.4213/mzm138

Full text: PDF file (153 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:5, 738–742

Bibliographic databases:

UDC: 511
Received: 28.05.2003

Citation: M. E. Changa, “On Zeros of Real Trigonometric Sums”, Mat. Zametki, 76:5 (2004), 792–797; Math. Notes, 76:5 (2004), 738–742

Citation in format AMSBIB
\Bibitem{Cha04}
\by M.~E.~Changa
\paper On Zeros of Real Trigonometric Sums
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 5
\pages 792--797
\mathnet{http://mi.mathnet.ru/mz138}
\crossref{https://doi.org/10.4213/mzm138}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2129344}
\zmath{https://zbmath.org/?q=an:1074.65155}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 5
\pages 738--742
\crossref{https://doi.org/10.1023/B:MATN.0000049672.86978.7f}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000226356700014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-10344248928}


Linking options:
  • http://mi.mathnet.ru/eng/mz138
  • https://doi.org/10.4213/mzm138
  • http://mi.mathnet.ru/eng/mz/v76/i5/p792

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Xu G., Wang L.Y., Yin G.G., “State Reconstruction for Linear Time-Invariant Systems with Binary-Valued Output Observations”, Proceedings of the 46th IEEE Conference on Decision and Control, Vols 1-14, IEEE Conference on Decision and Control - Proceedings, IEEE, 2007, 673–678  isi
    2. Wang, LY, “State reconstruction for linear time-invariant systems with binary-valued output observations”, Systems & Control Letters, 57:11 (2008), 958–963  crossref  mathscinet  zmath  isi  scopus
    3. M. A. Korolev, “On Anatolii Alekseevich Karatsuba's works written in the 1990s and 2000s”, Proc. Steklov Inst. Math., 299 (2017), 1–43  mathnet  crossref  crossref  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:229
    Full text:111
    References:40
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019